# SDR CA980311026

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slats
- Condition: Intermittent
- Location: Lt Rt Brake
- Stage of operation: CL
- Nature of condition: O, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING GEAR-UP SELECTION THE GEAR IN TRANSIT LIGHT AND GEAR DOOR LIGHT STAYED ON.  ABNORMAL PROCEDURE CARRIED OUT EXCEPT THAT UPON GEAR DOWN SELECTION, THE GEAR TRUCK LIGHT CAME ON.  ON RETURN ON APPROACH FLAPS SELECTION, THE FLAPS LOCKED AT 2 DEGREES, SLATS MALFUNCTION PROCEDURE CARRIED OUT, AND JUST PRIOR TO LANDING, THE TRUCK LIGHT EXTINGUISHED.  LEFT AND RIGHT SLAT ASSYMETRY BRAKE RESET AND SLATS OPERATED NORMALLY.
